# SDR 2008UALA01858

- Difficulty date: April 1, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 56,432 hours, 20,636 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1440 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT SIDE FRAME INBOARD FLANGE IS DENTED AT BS 1440 ABOVE STR 26L.  MAJOR REPAIR ACCOMPLISHED: CUTOUT DAMAGE.  HFEC INSPECTED.  NO CRACKS NOTED.  INSTALLED DOUBLER REPAIR.
